# SDR AALA2019101309008

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 62,325 hours, 32,508 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO IAD ON ACCOUNT OF ENGINE FIRE INDICATION. EMERGENCY WAS DECLARED. MAINTENANCE FOUND HEAVY LEAK FROM THE BLEED DUCTS. REMOVED & REPLACED  #1 ENG T/R RH IAW JOBCARD 26L40078001. OPS CHECK AND LEAK CHECK GOOD. REMOVED & REPLACED  #1 ENG HP LOWER DUCT IAW AMM 36-11-49. REMOVED & REPLACED ANTIICE BLEED DUCT IAW AMM 20-21-49. OPS CHECK AND LEAK CHECK GOOD.
